# SDR DXTA2025012302049

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 3,046 hours, 1,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 600380143
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOORS: CABIN DOOR SUPPORT WILL NOT DEPLOY WHEN CABIN DOOR OPENS.  DOOR WILL REST ON THE GROUND. THERE ARE SOME SCRATCHES IN THE PAINT ON THE UPPER EDGE OF THE DOOR WHERE IT CONTACTS THE GROUND BUT NO OTHER DAMAGE IS VISIBLE.(POST FLIGHT) CORRECTIVE ACTION: REPLACED PUSH ROD. OPS CHECK GOOD. IAW CL-650 AMM 52-11-25.
